Quasi-sure existence of Brownian rough paths and a construction of Brownian pants

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this paper we will prove the quasi-sure existence of the Brownian rough path for finite-dimensional cases. As an application we will give a construction of Brownian pants, that is a certain continuous process on the continuous loop space over a compact manifold.

Original languageEnglish
Pages (from-to)513-528
Number of pages16
JournalInfinite Dimensional Analysis, Quantum Probability and Related Topics
Volume9
Issue number4
DOIs
Publication statusPublished - Dec 1 2006
Externally publishedYes

Fingerprint

Rough Paths
Loop Space
Compact Manifold

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Mathematical Physics
  • Applied Mathematics

Cite this

@article{f9904f5cf31a4956b0cd60e4a66209e2,
title = "Quasi-sure existence of Brownian rough paths and a construction of Brownian pants",
abstract = "In this paper we will prove the quasi-sure existence of the Brownian rough path for finite-dimensional cases. As an application we will give a construction of Brownian pants, that is a certain continuous process on the continuous loop space over a compact manifold.",
author = "Yuzuru Inahama",
year = "2006",
month = "12",
day = "1",
doi = "10.1142/S0219025706002512",
language = "English",
volume = "9",
pages = "513--528",
journal = "Infinite Dimensional Analysis, Quantum Probability and Related Topics",
issn = "0219-0257",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "4",

}

TY - JOUR

T1 - Quasi-sure existence of Brownian rough paths and a construction of Brownian pants

AU - Inahama, Yuzuru

PY - 2006/12/1

Y1 - 2006/12/1

N2 - In this paper we will prove the quasi-sure existence of the Brownian rough path for finite-dimensional cases. As an application we will give a construction of Brownian pants, that is a certain continuous process on the continuous loop space over a compact manifold.

AB - In this paper we will prove the quasi-sure existence of the Brownian rough path for finite-dimensional cases. As an application we will give a construction of Brownian pants, that is a certain continuous process on the continuous loop space over a compact manifold.

UR - http://www.scopus.com/inward/record.url?scp=33845915819&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33845915819&partnerID=8YFLogxK

U2 - 10.1142/S0219025706002512

DO - 10.1142/S0219025706002512

M3 - Article

AN - SCOPUS:33845915819

VL - 9

SP - 513

EP - 528

JO - Infinite Dimensional Analysis, Quantum Probability and Related Topics

JF - Infinite Dimensional Analysis, Quantum Probability and Related Topics

SN - 0219-0257

IS - 4

ER -